Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Discolored vaginal spotting after taking birth control pills. Is it normal?

Hi, I hope you can help with this. I just started the birth control pill November 11th, so I have now taken it for just a little over 2 weeks now. I had period like blood I guess you could call if start on the 20th about a week after first taking the pill, and then it left the other day, it wasnt bright red though it was only a brown little bit of red. and today it was a grey brown color, i m just worried as to why it did this?
Asked On : Sat, 1 Dec 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor